Skewness–kurtosis bounds for the skewed generalized T and related distributions
Sean C. Kerman and
James McDonald ()
Statistics & Probability Letters, 2013, vol. 83, issue 9, 2129-2134
Bounds for the skewness–kurtosis space corresponding to the skewed generalized t, skewed generalized error, skewed t, and some other distributions are presented and contrasted with the bounds reported by Klaassen et al. (2000) for unimodal probability density functions. The skewed generalized T and skewed generalized error distributions have the greatest flexibility of the distributions considered.
Keywords: Skewed generalized T; Kurtosis; Skewness (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: Skewness-kurtosis bounds for the skewed generalized T and related distributions (2012)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:stapro:v:83:y:2013:i:9:p:2129-2134
Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().